MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; Implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; Implantable cardioverter defibrillator (ICD)
Model Number E162
Medical Device Problem Codes High impedance (1291); Off-Label Use (1494)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the emergency department following a syncopal event.Device interrogation indicated that atrial pacing impedance on the atrial channel was greater than 2500 ohms.The atrial lead is manufactured by a third-party (non-boston scientific) manufacturer.No arrhythmic episodes were recorded within the device's programmed data collection period that would correlate with the reported syncopal event.Review of the presenting electrogram (egm) demonstrated that the device was operating as programmed.It was also noted that the patient had been lost to follow-up for approximately eight years.The reported clinical observations were documented.The system remains in service, and no additional adverse patient effects were reported.

Brand Name
INCEPTA? ICD
Common Device Name
Implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25550664
Report Number2124215-2026-32691
Device Sequence Number10731546
Product Code LWP
UDI-Device Identifier00802526480775
UDI-Public(01)00802526480775(17)141114
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/14/2014
Device Model NumberE162
Device Catalogue NumberE162
Device Lot Number104772
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/18/2026
Supplement Report FDA Received Date09/04/2026
Date Device Manufactured11/16/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient SexMale